MathSciNet Relay Station
MathSciNet bibliographic data
MR414719 (54 #2814) 20F10 (02F47)
Sacerdote, George S. A characterization of the subgroups of finitely presented groups. Bull. Amer. Math. Soc. 82 (1976), no. 4, 609–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement